Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: verapamil as a mood stabilizer?

Posted by dove on August 23, 1999, at 9:13:26

In reply to verapamil as a mood stabilizer?, posted by James Justice on August 20, 1999, at 11:14:04

I took verapamil for migraines and felt normal for the first time in my life. I tried to tell my internal medicine Dr. about this very dramatic change and he attributed it to the loss of my headaches. But, I know that the verapamil was the factor. Eventually my doc took me aff the verapamil and I am now utilizing Amitriptyline. The Ami is working even better for my migraines but my moodiness has returned with a vengeance. The lows don't last as long but the normalness that I felt on the verapamil has left. I have fought with depression all my life along with pretty wild ups and the verapamil was like a miracle drug for me and I still wish I was taking it. I was also on Tegretol as a teenager and all that did was turn me into a zombie. Give the verapamil a go, it may take a month to really kick in although I felt the difference within the 2nd week. Good luck!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dove thread:10424